# SDR K3HA990005

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Row 2abc
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY PATH TRACK LIGHTING MISSING A BULB AND LENS AT ROW 2ABC.  INSTALLED LAMP AND LENS OK PER MAINTENANCE MANUAL 33-50-00.  (LENS 07912-3)
